Publication
Title
Flexible estimation of serial correlation in nonlinear mixed models
Author
Abstract
Language
English
Source (journal)
Journal of applied statistics. - Abingdon
Publication
Abingdon : 2010
ISSN
0266-4763
Volume/pages
37:5(2010), p. 833-846
ISI
000277584100010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
E-info
Record
Identification
Creation 21.06.2010
Last edited 08.12.2018
To cite this reference